Show simple item record

dc.contributor.authorLekkoksung N.
dc.contributor.authorKoppitz, J.
dc.date.accessioned2016-08-23T07:52:59Z
dc.date.available2016-08-23T07:52:59Z
dc.date.issued2015cs
dc.identifier.citationMathematics for Applications. 2015 vol. 4, č. 1, s. 25-30. ISSN 1805-3629cs
dc.identifier.issn1805-3629
dc.identifier.urihttp://hdl.handle.net/11012/63086
dc.description.abstractIt is well known that a countable set of transformations on an innite set X is contained in a two-generated subsemigroup of the full transformation semigroup on X. If Y X, then T(X; Y ), the set of all transformations on X with an image in Y , forms a semigroup of transformations with restricted range, as shown in 1975 by Symons [10]. In this paper, we give a sucient and necessary condition for a countable subset of T(X; Y ) to be contained in a three-generated subsemigroup of T(X; Y ).en
dc.formattextcs
dc.format.extent25-30cs
dc.format.mimetypeapplication/pdfen
dc.language.isoencs
dc.publisherVysoké učení technické v Brně, Fakulta strojního inženýrství, Ústav matematikycs
dc.relation.ispartofMathematics for Applicationsen
dc.relation.urihttp://ma.fme.vutbr.cz/archiv/4_1/ma_4_1_lekkoksung_koppitz_final.pdfcs
dc.rights© Vysoké učení technické v Brně, Fakulta strojního inženýrství, Ústav matematikycs
dc.titleA note on finite generated subsemigroups of T(X,Y)en
eprints.affiliatedInstitution.departmentÚstav matematikycs
eprints.affiliatedInstitution.facultyFakulta strojního inženýrstvícs
dc.coverage.issue1cs
dc.coverage.volume4cs
dc.identifier.doi10.13164/ma.2015.03en
dc.rights.accessopenAccessen
dc.type.driverarticleen
dc.type.statusPeer-revieweden
dc.type.versionpublishedVersionen


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record